# SDR 97FDEA00843

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 652581244
- Condition: Cracked
- Location: Bs 1127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL ON NR 0221, FOUND KEEL BEAM TO BE CRACKED BS 1127, STR 29 RT.  *S/D*  REMOVED AND REPLACED KEEL BEAM AT BS 1127 TO BS 1183, STR 29 RT IAW FEDEX EA 7-5330-36877.
